# SDR HEEA0010074

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818SH
- Make and model: Bolkms BO105S
- Aircraft serial: S753
- System (JASC): 6321 · Main Rotor Brake
- Part: Disc
- Part number: AH43881M0D5
- Condition: Warped
- Location: Rotor Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE DISC WARPED. SCRAPPED PART AND REPLACED WITH SERVICEABLE PART.
